Thunderstorm Wind, Tuscarawas
- When
- June 12, 4:45 PM EST
- Where
- Tuscarawas County, 5 mi S of Sugar Creek
- Property damage
- $5,000
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 40.450, -81.617
Thunderstorm winds downed several trees and power lines.
3 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 12, 3:54 PM EST, 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 454 PM EDT TUE JUN 12 2001 UPDATING FOR WATCH. FCSTID = 22 .PBZ... MD...NONE. OH...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT TUESDAY FOR ZONES OHZ039>041...OHZ048>050...OHZ057>059...OHZ068>069. PA...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT TUESDAY FOR ZONES PAZ014...PAZ020>023...PAZ029>032. WV...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT TUESDAY FOR ZON&ES WVZ001>004...WVZ012...WVZ021>022.
OHZ039>041-048>050-057>059-068-069-PAZ014-020>023-029>032-WVZ001>004- 012-021-022-130200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 445 PM EDT TUE JUN 12 2001 SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR THE FOLLOWING COUNTIES... IN PENNSYLVANIA... ALLEGHENY ARMSTRONG BEAVER BUTLER FAYETTE GREENE INDIANA WASHINGTON WESTMORELAND IN WEST VIRGINIA... BROOKE HANCOCK MARION MARSHALL MONONGALIA OHIO WETZEL IN OHIO... BELMONT CARROLL COLUMBIANA COSHOCTON GUERNSEY HARRISON JEFFERSON MONROE MUSKINGUM NOBLE TUSCARAWAS A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS ARE POSSIBLE. IF THUNDERSTORMS DO BECOME SEVERE...WARNINGS WILL BE ISSUED.
The Cleveland radar (KCLE), 109 km away, was scanning. The volume nearest the first event began at 21:42 UTC.
3 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed several trees and power lines.
Thunderstorm winds downed several large trees.
Thunderstorm winds downed several trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2001Every state in 2001This day in weather historyWarnings in Ohio, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5251587, 5251588, 5251589.